# SDR A6WA200740259

- Difficulty date: May 19, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 10,229 hours, 9,317 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT FL320 RT ENGINE OIL PRESSURE MASTER WARNING ILLUMINATED OIL PRESSURE INDICATED 20 PSI.  COMPLIED WITH QRH WITH REDUCED POWER SETTING, OIL PRESSURE IMPROVED TO 26 PSI MOMENTARILY, THEN LEVELED OFF TO 20 PSI.  OIL TEMP NEVER EXCEEDED 115 DEGREES (C).  [07-31-07]  REMOVED AND REPLACED CARBON SEAL IAW EMM SP 38 LEAK CHECK GOOD.  (K)
